# SDR FDEA202402210206

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 75,568 hours, 34,272 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: 653N000213
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHED W/C EF-5730-E0340076 P11 STEP #3 PAGE 5 OF 13. FOUND #8 HOLE 2ND   OVERSIZED.  REMOVED & REINSTALLED #1 ENG IB & OB FAN COWLS, #1 PYLON BULLNOSE, IB TORQUE TUBE   BTWN SLAT 4 & 5, Y-DUCT, LUBE FITTING, FUEL SUPPLY LINE & UPPER LINK IAW B757 AMM'S : 71-  11-04-4, 27-81-20-4, 54-51-01-4-4, 20-10-29-4, 36-11-01-4-1, & B757 SRM 51-40-02-0G TO FOM. OPS &   LEAK CHECKS GOOD IAW B757 AMM'S 36-11-01-4-1, 28-22-07-6, 27-81-20-4. AND ACCOMPLISHED EA   # F-5730-T0377764 P1. TITLE: WINGS- LH OUTER WING-UPPER SKIN INBOARD DRAG FITTING   OVERSIZED FASTENER HOLE REPAIR.
